# SDR AALA2018042769002

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 46,975 hours, 30,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT IAW AMM 25-60-00.
